I was previously known as Dojen and am now Dojen2. Had trouble logging in so changed my username and e-mail. I just wanted to say thank you for all your help especially to the ever faithful Nightdancer and many others that really do care about others with RLS. I wanted to say that I think I have tried most of the Dopamine agonst and had horrendous side effects from them all, so no more of them for me. Some of you were so understanding when I explained that I had a Neurologist who was rather cross with me when I explained that I cannot use these drugs. She gave me Amytriptolyn (sorry for spelling that wrong) and the side effects from that put me in hospital with swollen neck, unable to swallow, hallucinations and nightmares. Now back on the faithful old Clonazepam and trying hard to keep dose as low as bearable to slow down augmentation. Perhaps I will suggest the Opiates and if the neurologist is as unhelpful as before I will seek a change then. It is not easy for me to travel further than I do now as it already takes an hour on a good day to get to the hospital. Hope I have not repeated myself but again many thanks for this site.